Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 221, NWS Atlanta, GA

July 29, 2024Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 29, 2024, 7:27 PM EDT for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Jul 29, 2024, 8:00 PM EDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jul 29, 2024, 7:27 PM EDT (23:27 UTC)
In effect from
Jul 29, 2024, 8:00 PM EDT
Expired
Jul 30, 2024, 2:28 AM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Lovejoy (LOVG1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

750 
WGUS42 KFFC 292327
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
727 PM EDT Mon Jul 29 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Flint River near Lovejoy affecting Fayette, Spalding and Clayton 
  Counties.

For the Flint River Basin...including Fayetteville, Lovejoy, 
Peachtree City, Peachtree City, Americus, Woolsey, Sharpsburg, 
Peachtree City, Peachtree City, Senoia, Griffin, Orchard Hill, 
Griffin, Thomaston, Molena, Carsonville, Montezuma, Byromville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC063-113-255-300600-
/O.NEW.KFFC.FL.W.0221.240730T0000Z-240730T0600Z/
/LOVG1.1.ER.240730T0000Z.240730T0000Z.240730T0000Z.NO/
727 PM EDT Mon Jul 29 2024

...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River near Lovejoy.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 12 feet, Flood Stage is reached and minor flooding 
  begins. Flooding of Rivers Edge Golf Course begins. Several holes 
  and fairways will flood. Flooding of some yards begins upstream of 
  gage between Upper Riverdale Road and Highway 138.

* ADDITIONAL DETAILS...
  - At 6:45 PM EDT Monday the stage was 11.5 feet and rising.
  - Forecast...The river is expected to rise to a crest of 12
    feet this evening.
  - Flood stage is 12 feet.


&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441


$$
2 follow-up statements
324 
WGUS82 KFFC 300224
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1024 PM EDT Mon Jul 29 2024

...The Flood Warning is extended for the following rivers in 
Georgia...

  Flint River near Lovejoy affecting Fayette, Spalding and Clayton 
  Counties.

For the Flint River Basin...including Fayetteville, Lovejoy, 
Peachtree City, Peachtree City, Americus, Woolsey, Sharpsburg, 
Peachtree City, Peachtree City, Senoia, Griffin, Orchard Hill, 
Griffin, Thomaston, Molena, Carsonville, Montezuma, Byromville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC063-113-255-301200-
/O.EXT.KFFC.FL.W.0221.000000T0000Z-240730T1200Z/
/LOVG1.1.ER.240730T0600Z.240730T0600Z.240730T0600Z.NO/
1024 PM EDT Mon Jul 29 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River near Lovejoy.

* WHEN...Until tomorrow morning.

* IMPACTS...At 12 feet, Flood Stage is reached and minor flooding 
  begins. Flooding of Rivers Edge Golf Course begins. Several holes 
  and fairways will flood. Flooding of some yards begins upstream of 
  gage between Upper Riverdale Road and Highway 138.

* ADDITIONAL DETAILS...
  - At 9:45 PM EDT Monday the stage was 11.6 feet and rising.
  - Forecast...The river is expected to rise to a crest of 12
    feet just after midnight tonight.
  - Flood stage is 12 feet.


&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441


$$
619 
WGUS82 KFFC 300628
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
228 AM EDT Tue Jul 30 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Flint River near Lovejoy affecting Spalding, Clayton and Fayette 
  Counties.

GAC063-113-255-300730-
/O.CAN.KFFC.FL.W.0221.000000T0000Z-240730T0628Z/
/LOVG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
228 AM EDT Tue Jul 30 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Flint River near Lovejoy.

* ADDITIONAL DETAILS...
  - At 1:45 AM EDT Tuesday the stage was 11.3 feet.
  - Forecast...The river is expected to fall to 3.8 feet late
    tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 2:52 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 29, 2:52 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 29 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 251 PM EDT Mon Jul 29 2024

Mid level water vapor imagery shows quite the swirl moving into the
NE CONUS as the low begins to merge with the upper level jet. Ridge
continues to build to the west of the area and a few disturbances
have been moving along the edge of it and between the upper low
across the northeast. For us, relatively moist airmass remains in
place, and with a favorable upper level environment and just a touch
of day time heating after the cloud cover broke, convection has
broken out nearly area wide. This should continue until a bit past
sunset this evening.

MLCAPE values have risen to 2000+ J/kg across much of the area, with
the exception of north GA which has had ongoing convection most of
the morning/early afternoon. Effective bulk shear remains low enough
to keep storms from getting too organized though a few severe storms
will be possible, especially with any storms that can develop some
cold pool dynamics. FFG is pretty low in many places, so it won't
take much to get some flash flooding - however, the northwest flow
overhead is our friend in some ways, as is keeping storms from
training over the same areas. Some isolated flash flooding will be
possible, especially in areas with traditionally poor drainage or
urban corridors.

Tonight into tomorrow, the forecast gets a bit more challenging.
Northwest flow remains in place. Convective guidance is picking up
on disturbance firing convection in the Ohio River Valley this
evening and pushing it southward. This line looks as though it will
push into the state during the early morning hours - the question
will be if it is still together and just how far south it will make
it. Traditionally the guidance can break these lines apart a bit too
fast, but also they can struggle a bit with the overall placement.
So, the current forecast shows PoPs during the morning hours across
a wide area, but this is more for uncertainty in timing and position
(or existence) of this line as it pushes into the CWA. How this
plays out will have big implications on how the rest of the day may
play out - potential exists for another line or more afternoon
diurnal convection, all dependent upon what happens in the morning.
Instability values will be quite high if the sun can get out and
cook things a bit, and enough shear will be present, so will need to
be on the lookout for some severe wind potential with this.

Lusk

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 251 PM EDT Mon Jul 29 2024

By Wednesday morning, the sfc high and upper level ridging have
progressed eastward taking away much of the NW flow. Moisture
through the mid and end of the week will likely be dependent on any
MCS development which occurs over the next couple days. Dry air
behind any system that can get going could be dragged down into the
area, however PWATs will still likely remain above 1.5" for much of
North and Central GA. PWAT values of near 2.0" remain most likely at
this time. When combined with diurnal heating, the pattern will
return to our regularly scheduled scattered afternoon thunderstorms.
PoPs will remain below 50% through early next week, however locally
heavy rainfall may continue to be an issue on top of already
saturated soils.

The main thing to watch for in the long term outlook will be the
heat risk. Highs by Thursday will be in the mid 90s to near 100 for
much of the area. Dewpoints well into the 70s will see heat indices
of 104+ with some areas potentially reaching near 110.

SM

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Mon Jul 29 2024

Most sites are bouncing between MVFR and VFR conditions this
afternoon. Scattered to numerous SHRA with occasional TSRA
impacting all TAF sites. This will continue until a bit after
sunset. Low cigs possible tomorrow morning again as moist air
remains in place. Not as confident this morning as rainfall may
not be as prolific as yesterday, but concerned we may be wet
enough for IFR/MVFR cigs and maybe some vsby issues. Line of
storms currently forecast north of metro TAF sites by morning
hours to be falling apart, but may hold together long enough to
impact metro. Winds through period are W at 4-8 kts.

//ATL Confidence...18Z Update...
Medium confidence morning cigs and convective timing tomorrow.
High all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  94  72  97 /  30  40  30  30
Atlanta         72  93  73  95 /  30  50  40  30
Blairsville     67  87  69  90 /  30  70  50  50
Cartersville    72  93  73  96 /  30  50  40  30
Columbus        74  95  75  96 /  30  60  40  40
Gainesville     72  92  73  94 /  30  40  40  30
Macon           72  95  72  96 /  40  50  40  30
Rome            72  92  74  96 /  40  60  40  30
Peachtree City  72  94  73  95 /  30  50  40  30
Vidalia         72  93  74  96 /  50  50  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....SM
AVIATION...Lusk
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 29 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
252 PM EDT Mon Jul 29 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are ongoing this afternoon
and evening. A few strong to severe storms with damaging winds may
occur, in addition to frequent lightning and heavy rainfall.
Localized flash flooding will be possible across much of north
Georgia and portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms, mainly in the afternoon and evening, can
be expected each day through Sunday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Tuesday through Sunday. Heat index values on the upper
end of that range are generally expected across east-central
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 29, 6:18 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Mon Jul 29 2024

GAZ085-086-097-098-111>113-292245-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
618 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of central Laurens,
northwestern Toombs, Emanuel, Treutlen, southeastern Johnson,
northern Wheeler and northern Montgomery Counties through 645 PM
EDT...

At 618 PM EDT, a line of strong thunderstorms was along a line
extending from near Three Points to Cadwell, and moving southeast at
35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Swainsboro, Soperton, Alamo, Mount Vernon, East Dublin, Twin
City, Glenwood, Adrian, Dexter, Stillmore, Cadwell, Oak Park, Rentz,
Garfield, Summertown, Nunez, Tarrytown, Kite, and Lothair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3243 8219 3235 8225 3229 8236 3212 8281
      3218 8288 3218 8287 3220 8289 3219 8290
      3235 8310 3240 8313 3283 8229 3280 8221
      3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2218Z 316DEG 29KT 3275 8220 3233 8303

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 6:30 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Mon Jul 29 2024

GAZ097-108>111-292245-
Wheeler GA-Telfair GA-Wilcox GA-Laurens GA-Dodge GA-
630 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of south central
Laurens, Dodge, northwestern Telfair, eastern Wilcox and west central
Wheeler Counties through 645 PM EDT...

At 627 PM EDT, a line of strong thunderstorms was along a line
extending from near Cadwell to near Godwinsville to near Abbeville,
and moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Eastman, Abbeville, Helena, Milan, Rhine, Chauncey, Union,
Plainfield, Jay Bird Springs, Browning, Five Points, Achord, Little
Ocmulgee State Park, and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3187 8328 3208 8338 3211 8334 3210 8334
      3212 8332 3212 8331 3214 8331 3221 8321
      3234 8309 3212 8281 3193 8300
TIME...MOT...LOC 2227Z 330DEG 28KT 3228 8303 3210 8312 3204 8329

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 6:36 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Mon Jul 29 2024

GAZ053>058-067-068-070-292315-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
636 PM EDT Mon Jul 29 2024

...A strong thunderstorm will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, Pike, southwestern
Henry, southwestern Butts, southeastern Coweta, south central Clayton
and northwestern Lamar Counties through 715 PM EDT...

At 636 PM EDT, a strong thunderstorm was over Brooks, or 9 miles
south of Fayetteville, moving southeast at 15 mph.

HAZARD...Winds 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, Zebulon, Hampton, Senoia, Milner, Brooks, Molena,
Williamson, Orchard Hill, Meansville, Haralson, Woolsey, Sunny Side,
East Griffin, Concord, Starrs Mill, Hilltop, Walker Mill,
Hollonville, and Inman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3346 8437 3322 8407 3305 8421 3299 8442
      3299 8448 3329 8459
TIME...MOT...LOC 2236Z 316DEG 13KT 3331 8446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 6:43 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Mon Jul 29 2024

GAZ097-108>112-292315-
Wheeler GA-Telfair GA-Wilcox GA-Montgomery GA-Laurens GA-Dodge GA-
643 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of southeastern Laurens,
southern Dodge, Telfair, southeastern Wilcox, Wheeler and
southwestern Montgomery Counties through 715 PM EDT...

At 641 PM EDT, a line of strong thunderstorms was along a line
extending from near Cedar Grove to near Achord to Antioch Church, and
moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Abbeville, Alamo, Helena, Lumber City, Glenwood, Milan,
Uvalda, Rhine, Scotland, Chauncey, Jacksonville, Towns, Horse Creek
Wma, Spring Hill, Cedar Grove, Jay Bird Springs, China Hill,
Godwinsville, and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8336 3199 8339 3217 8309 3244 8292
      3204 8247 3197 8248 3196 8250 3196 8257
      3193 8259 3192 8268 3178 8289 3179 8298
TIME...MOT...LOC 2241Z 336DEG 29KT 3226 8284 3205 8301 3193 8333

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 6:44 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 PM EDT Mon Jul 29 2024

GAZ086-097-098-111>113-292315-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Montgomery GA-Laurens GA-
644 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of southeastern Laurens,
Toombs, Emanuel, Treutlen, Wheeler and Montgomery Counties through
715 PM EDT...

At 644 PM EDT, a line of strong thunderstorms was along a line
extending from Thrift to near Stillmore to near Cedar Grove, and
moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Twin City,
Glenwood, Uvalda, Stillmore, Oak Park, Ailey, Higgston, Garfield,
Santa Claus, Alston, Nunez, Tarrytown, Ohoopee, and New Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3218 8219 3207 8220 3192 8265
      3200 8272 3201 8275 3215 8291 3218 8287
      3220 8289 3218 8293 3229 8305 3257 8243
      3278 8213 3266 8208 3261 8200
TIME...MOT...LOC 2244Z 306DEG 28KT 3268 8205 3242 8224 3221 8287

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 7:15 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Mon Jul 29 2024

GAZ086-110>113-292345-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Montgomery GA-
715 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of Toombs, south central
Emanuel, northeastern Telfair, Wheeler and Montgomery Counties
through 745 PM EDT...

At 714 PM EDT, a line of strong thunderstorms was along a line
extending from near Cobbtown to Rock Springs to Towns, and moving
southeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Uvalda, Ailey, Scotland, Higgston, Santa Claus, Alston,
Towns, Ohoopee, New Branch, Spring Hill, McNatt Falls, and South
Thompson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3210 8296 3223 8258 3237 8224 3235 8225
      3217 8218 3193 8222 3195 8231 3194 8231
      3194 8238 3196 8238 3195 8240 3197 8248
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3192 8268 3190 8269
TIME...MOT...LOC 2314Z 304DEG 30KT 3225 8216 3207 8240 3200 8278

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:18 PM EDTFlash Flood WarningFFCMeriwether3 hr
Jul 28, 8:25 PM EDTFlash Flood WarningFFCCoweta3 hr
Jul 28, 8:43 PM EDTFlash Flood WarningFFCClayton, Fayette, Fulton3 hr
Jul 29, 12:33 AM EDTSpecial Weather StatementFFCDooly, Pulaski27 min
Jul 29, 2:14 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Walton31 min
Jul 29, 2:25 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 29, 2:42 PM EDTSpecial Weather StatementFFCRockdale33 min
Jul 29, 2:45 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton30 min
Jul 29, 3:09 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes36 min
Jul 29, 3:10 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton35 min
Jul 29, 3:45 PM EDTSpecial Weather StatementFFCButts, Jasper, Putnam30 min
Jul 29, 3:46 PM EDTSpecial Weather StatementFFCGreene, Hancock, Taliaferro29 min
Jul 29, 4:08 PM EDTSpecial Weather StatementFFCTaliaferro, Warren37 min
Jul 29, 4:16 PM EDTSpecial Weather StatementFFCJones29 min
Jul 29, 4:42 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Washington, Wilkinson33 min
Jul 29, 5:12 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 29, 5:14 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson31 min
Jul 29, 5:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield49 min
Jul 29, 5:46 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski44 min
Jul 29, 5:48 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen27 min
Jul 29, 6:00 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker45 min
Jul 29, 6:05 PM EDTSpecial Weather StatementFFCDodge25 min
Jul 29, 6:09 PM EDTSpecial Weather StatementFFCWilcox36 min
Jul 29, 6:18 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen27 min
Jul 29, 6:21 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield39 min
Jul 29, 6:23 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker52 min
Jul 29, 6:30 PM EDTSpecial Weather StatementFFCDodge15 min
Jul 29, 6:36 PM EDTSpecial Weather StatementFFCPike, Spalding39 min
Jul 29, 6:43 PM EDTSpecial Weather StatementFFCLaurens, Telfair, Wheeler32 min
Jul 29, 6:44 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler31 min
Jul 29, 6:46 PM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Monroe, Pike and 2 more44 min
Jul 29, 6:47 PM EDTSevere Thunderstorm WarningFFCTelfair, Wilcox43 min
Jul 29, 6:48 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield25 min
Jul 29, 6:52 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair38 min
Jul 29, 7:01 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Polk44 min
Jul 29, 7:11 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Webster49 min
Jul 29, 7:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens32 min
Jul 29, 7:15 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler30 min
Jul 29, 7:30 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Paulding45 min
Jul 29, 7:30 PM EDTSpecial Weather StatementFFCTelfair15 min
Jul 29, 7:32 PM EDTSpecial Weather StatementFFCMonroe, Pike, Upson43 min
Jul 29, 7:36 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding39 min
Jul 29, 7:38 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 29, 7:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson27 min
Jul 29, 7:56 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding34 min

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.